# SDR GLBA2003130

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- Aircraft time: 16,400 hours, 19,827 cycles
- Engine: Pwa PT6A67A
- Engine time: 16,400 hours, 17,844 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Rt Engine
- Part time: 16,400 hours, 17,844 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE POWER TURBINE FAILED AT 1000 LBS TORQUE.  REMOVED AND REPLACED RT ENGINE ASSY.
